# SDR AALA2020090869025

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 56,490 hours, 32,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201200
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC SYSTEM QUANTITY AT 0, ECAM PROCEDURE FOLLOWED AND GEAR EXTENDED MANUALLY; EMERGENCY DECLARED ON FINAL APPROACH, AIRCRAFT LANDED SAFELY AND WAS TOWED TO GATE. REPLACED THRUST REVERSER GREEN HYDRAULIC SYSTEM FILTER LINE IAW EA308454 AND AMM 78-31-49, LEAK CHECK AND OPS CHECK GOOD.
